# SDR ASOA2015020912193

- Difficulty date: January 19, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-283.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT BS 280-283.5 HAS CORROSION ON PRIOR REPAIR DOUBLER.  R & R CORRODED DOUBLER IAW SRM 51-42-06-001-001-A01.  FABRICATED NEW REPAIR DOUBLER IAW SRM 51-21-16-001-001-A01, & SRM 51-40-11-001-001-A01.
